# SDR SIMA20200823002

- Difficulty date: August 23, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 40,303 hours, 35,043 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 12A EMERGENCY EXIT SIGN INOP.  RESET ELECTRICAL CONNECTION ON INVERTER 4 IN REFERENCE WITH AMM 33-50-11-000-801-A AND 33-50-11-400-801-A. OPS CHECKED GOOD.
